| Model Number |
8888145041P |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, two catheter were dysfunction due to clot formation.It was also stated that the patient with catheters commonly had fibrin sheath and clots that form around the tip leading to poor flow rates and higher pressure.As a remedial action, catheter was dysfunction despite tpa (tissue plasminogen activator) instilled.Cxr (chest x-ray) was done and showed the catheter to be short.The procedure did not continue and was not completed after the remedial action was done.There was no reported patient injury.
Additional Manufacturer Narrative
D10 concomitant medical product: 8888145040p, 8888145040p 23 cm slot kit w/vt, (lot #2320000258) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on (b)(6) 2024, the procedure was held.Two catheters were dysfunctional due to clot formation.It was also stated that the patient with catheters commonly had fibrin sheath and clots that formed around the tip leading to poor flow rates and higher pressure.As a remedial action, catheter was dysfunction despite tpa (tissue plasminogen activator) instilled.Cxr (chest x-ray) was done and showed the catheter to be short.The procedure did not continue and was not completed after the remedial action was done.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.